# SDR VNAA2011021500005

- Difficulty date: February 11, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 15,936 hours, 16,594 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED GEAR DISAGREE RED CAS MESSAGE AND NOSE DOOR OPEN RED CAS MESSAGE AFTER TAKEOFF FROM DAY.  CREW RETURNED TO DAY AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND PERFORMED CHECKS OF THE LANDING GEAR RETRACTION AND EXTENSION SYSTEM.  NO DEFECTS WERE NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.
